Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bernoulli convolutions and differentiable functions


Author: R. Kaufman
Journal: Trans. Amer. Math. Soc. 217 (1976), 99-104
MSC: Primary 42A72
DOI: https://doi.org/10.1090/S0002-9947-1976-0397296-2
MathSciNet review: 0397296
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Bernoulli convolutions, similar in structure to convolutions with a constant ratio, are considered in relation to differentiable transformations. A space of functions on the Cantor set leads to highly singular measures that nevertheless resemble absolutely continuous measures sufficiently to control their Fourier-Stieltjes transforms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A72

Retrieve articles in all journals with MSC: 42A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0397296-2
Keywords: Bernoulli convolution, $ {M_0}$-set
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society